# SDR UIEA2020051501038

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,411 hours, 11,661 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 074825DCN9355M33
- Part serial: SUS0491A730299
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX FOUND #1 ENG DRIVEN PUMP LEAKING FUEL( REMOVED AND REPLACED LH ENGINE FUEL PUMP ASSY PER AMM 73-11-01/401, PERFORMED FUEL LEAK CHECK ON LH ENG DUE TO ENGINE FUEL PUMP REPLACEMENT, RAN ENG AT ALL POWER SETTING IAW 71-00-00, NO LEAKS. )
